# SDR CA960404004

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Thermo Valve
- Part number: 53E19600
- Condition: Loose Nut
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)INSPECTION AS PER LYCOMING SB 518A FOUND NUT CRIMPED ONLY ON ONE SIDE AND EXTREMELY LOOSE.
